Strati, Francesco (2012): A mathematical introduction to transitional lotteries.
Download (394kB) | Preview
When we face a decision matter we do not face a frozen-time where all keep still while we are making a decision, but the time goes by and the probability distribution keeps moving by new available information. In this paper I want to build up the mathematical framework of a special kind of lottery: the transitional lotteries. This theory could be helpful to give to the decision theory a new key so as to dene a more accurate mental path. In orther to do that we will need a mathematical framework based upon the Kolmogorov operator which will be our transitional object, the core of this kind of lottery.
|Item Type:||MPRA Paper|
|Original Title:||A mathematical introduction to transitional lotteries|
|Keywords:||Kolmogorov equations, Decision theory, lotteries|
|Subjects:||D - Microeconomics > D8 - Information, Knowledge, and Uncertainty > D81 - Criteria for Decision-Making under Risk and Uncertainty
C - Mathematical and Quantitative Methods > C0 - General > C02 - Mathematical Methods
|Depositing User:||Francesco Strati|
|Date Deposited:||12. Jun 2012 01:02|
|Last Modified:||26. Feb 2013 14:23|
1 Bourbaki, Nicolas (1968) Theory of sets, Hermann
2 Carfì, David (2012) Fondamenti di teoria delle decisioni: Teoria dei preordini e applicazioni, Volume I, Antipodes.
3 Carfì, David (2008) Optimal boundaries for decisions, MPRA Paper No. 29243.
4 Da Prato, Giuseppe (2011) An Introduction to Kolmogorov equations in Hilbert spaces, Lecture notes Scuola Normale Superiore (Pisa).
5 Da Prato, Giuseppe (2012) Fokker-Planck equations in Hilbert spaces, Lecture notes Scuola Normale Superiore (Pisa).
6 Da Prato, Giuseppe (2004) Functional Analytic Methods for Evolution Equations, Springer.
7 Da Prato, Giuseppe Zabczyk, Jerzy (2004) Second Order Partial Dierential Equations in Hilbert Spaces, Cambridge University Press.
8 Gr�atzer, George (2011) Lattice Theory: Foundation, Springer Basel 2011.
9 Priola, Enrico (1999) On a class of Markov type semigroups in spaces of uniformly continuousand bounded functions, Studia Math., 136, 271-295.